Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Vol. 55 (1) (2023)
 
 
   
Metric Based Fractional Dimension of Toeplitz Networks
by Hassan Zafar and Muhammad Javaid
   
Analytical Method for Solving Inviscid Burger Equation
by Muhammad Amir, Muhammad Awais, Asifa Ashraf, Riasat Ali and Syed Asif Ali Shah
   
Topological Descriptors and QSPR Models of Drugs used in Blood Cancer
by Saima Parveen, Nadeem Ul Hassan Awan, Fozia Bashir Farooq and Sajjad Hussain1
   
   
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 55 (11-12) (2023)
 
  Previous Issue
Vol. 55 (9-10) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved